Advertisement

Sample Extremes

  • Anirban DasGupta
Part of the Springer Texts in Statistics book series (STS)

Keywords

Asymptotic Theory Weak Limit Regular Variation Sample Maximum Dependent Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Basu, D. (1955). On statistics independent of a complete sufficient statistic, Sankhya, 15, 377–380.zbMATHMathSciNetGoogle Scholar
  2. Berman, S. (1962a). A law of large numbers for the maximum in a stationary Gaussian sequence, Ann. Math. Stat., 33, 93–97.CrossRefzbMATHGoogle Scholar
  3. Berman, S. (1962b). Limiting distribution of the maximum term in sequences of dependent random variables, Ann. Math. Stat., 33, 894–908.CrossRefzbMATHGoogle Scholar
  4. Berman, S. (1964). Limit theorem for the maximum term in stationary sequences, Ann. Math. Stat., 35, 502–516.CrossRefzbMATHGoogle Scholar
  5. Cramér, H. (1962). On the maximum of a normal stationary stochastic process, Bull. Am. Math. Soc., 68, 512–516.zbMATHGoogle Scholar
  6. Galambos, J.(1977). The Asymptotic Theory of Extreme Order Statistics, Academic Press, New York.Google Scholar
  7. Gnedenko, B. (1943). Sur la distribution limite du terme maximum d’une serie aleatoire, Ann. Math., 2(44), 423–453.MathSciNetCrossRefGoogle Scholar
  8. Hall, P. (1979). On the rate of convergence of normal extremes, J. Appl. Prob., 16(2), 433–439.zbMATHCrossRefGoogle Scholar
  9. Leadbetter, M. (1974). On extreme values in stationary sequences, Z. Wahr. Verw. Geb., 28, 289–303.zbMATHCrossRefMathSciNetGoogle Scholar
  10. Leadbetter, M., Lindgren, G., and Rootzén, H. (1983). Extremes and Related Properties of Random Sequences and Processes, Springer, New York.zbMATHGoogle Scholar
  11. Loynes, R. (1965). Extreme values in uniformly mixing stationary stochastic processes, Ann. Math. Stat., 36, 993–999.CrossRefMathSciNetzbMATHGoogle Scholar
  12. McCormick, W. (1980). Weak convergence for the maximum of stationary Gaussian processes using random normalization, Ann. Prob., 8, 483–497.zbMATHCrossRefMathSciNetGoogle Scholar
  13. Mittal, Y. (1974). Limiting behavior of maxima in stationary Gaussian sequences, Ann. Prob., 2, 231–242.zbMATHCrossRefMathSciNetGoogle Scholar
  14. Mittal, Y. and Ylvisaker, D. (1975). Limit distribution for the maxima of stationary Gaussian processes, Stoch. Proc. Appl., 3, 1–18.zbMATHCrossRefMathSciNetGoogle Scholar
  15. Pickands, J. (1967). Maxima of stationary Gaussian processes, Z. Wahr. Verw. Geb., 7, 190–223.zbMATHCrossRefMathSciNetGoogle Scholar
  16. Reiss, R. (1989). Approximate Distributions of Order Statistics, with Applications to Nonparametric Statistics, Springer-Verlag, New York.zbMATHGoogle Scholar
  17. Sen, P.K. and Singer, J. (1993). Large Sample Methods in Statistics: An Introduction with Applications, Chapman and Hall, New York.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations